# SDR CALA9901515

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING NR 3 FLAP LEADING EDGE BULL NOSE GOUGED.  REPAIRED IAW ECRA 5750-03318 AND INSTALLED NEW CHAFE STRIP IAW SRM 51-30-2.
